Alert archive / New York / Frost Advisories in 2016
Frost Advisory 7, NWS Burlington, VT
NWS Burlington, VT issued this frost advisory at Oct 9, 2016, 3:03 AM EDT for Franklin County, St. Lawrence County, New York. It took effect at Oct 10, 2016, 1:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2016, 3:03 AM EDT (07:03 UTC)
- In effect from
- Oct 10, 2016, 1:00 AM EDT
- Expired
- Oct 10, 2016, 8:24 AM EDT
- In force
- 7 hr
- Issued by
- NWS Burlington, VT
Counties Franklin County, NY, St. Lawrence County, NY
The radar
The Ft Drum radar (KTYX), 117 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
693 WWUS71 KBTV 090703 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 303 AM EDT SUN OCT 9 2016 NYZ026-027-087-092000- /O.NEW.KBTV.FR.Y.0007.161010T0500Z-161010T1300Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 303 AM EDT SUN OCT 9 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT MONDAY. * LOCATIONS...WESTERN AND NORTHERN SAINT LAWRENCE COUNTY AND NORTHERN FRANKLIN COUNTY IN NEW YORK. * HAZARDS...AREAS OF PATCHY FROST. * TEMPERATURES...LOWS IN THE MID 30S. * TIMING...THE COLDEST TEMPERATURES COMBINED WITH LOWER WINDS WILL OCCUR JUST BEFORE SUNRISE MONDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ RDEAL
3 follow-up statements
959 WWUS71 KBTV 091908 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 308 PM EDT SUN OCT 9 2016 NYZ026-027-087-101300- /O.CON.KBTV.FR.Y.0007.161010T0500Z-161010T1300Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 308 PM EDT SUN OCT 9 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM 1 AM TO 9 AM EDT MONDAY. * LOCATIONS...WESTERN AND NORTHERN SAINT LAWRENCE COUNTY AND NORTHERN FRANKLIN COUNTY IN NEW YORK. * HAZARDS...AREAS OF PATCHY FROST. * TEMPERATURES...LOWS IN THE MID 30S. * TIMING...THE COLDEST TEMPERATURES COMBINED WITH LOWER WINDS WILL OCCUR JUST BEFORE SUNRISE MONDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ JMG
635 WWUS71 KBTV 100749 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 349 AM EDT MON OCT 10 2016 VTZ006-008-010-012-017>019-102000- /O.NEW.KBTV.FZ.W.0003.161011T0400Z-161011T1300Z/ LAMOILLE-WASHINGTON-ORANGE-WINDSOR-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER... BRADFORD...RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 349 AM EDT MON OCT 10 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY. * LOCATIONS...EASTERN AND CENTRAL VERMONT. * HAZARDS...FREEZING TEMPERATURES WITH AREAS OF FROST. * TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S. * TIMING...TEMPERATURES WILL FALL INTO THE MID 30S SHORTLY AFTER MIDNIGHT AND THEN FALL TO BELOW FREEZING BEFORE DAYBREAK. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECASTED TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INDOORS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ026-027-087-102000- /O.NEW.KBTV.FR.Y.0008.161011T0400Z-161011T1300Z/ /O.CON.KBTV.FR.Y.0007.000000T0000Z-161010T1300Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 349 AM EDT MON OCT 10 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...UNTIL 9 AM EDT THIS MORNING. * LOCATIONS...WESTERN AND NORTHERN SAINT LAWRENCE COUNTY AND NORTHERN FRANKLIN COUNTY IN NEW YORK. * HAZARDS...AREAS OF PATCHY FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...THE COLDEST TEMPERATURES COMBINED WITH LOWER WINDS WILL OCCUR JUST BEFORE SUNRISE THIS MORNING. MONDAY NIGHT TEMPERATURES WILL DROP TO THE LOWER 30S SHORTLY AFTER MIDNIGHT AND BE THE COLDEST JUST BEFORE SUNRISE ON TUESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ028-035-VTZ002-005-009-011-016-102000- /O.NEW.KBTV.FR.Y.0008.161011T0400Z-161011T1300Z/ EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-WESTERN CHITTENDEN- WESTERN ADDISON-WESTERN RUTLAND-EASTERN FRANKLIN- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES... RUTLAND...ENOSBURG FALLS...RICHFORD 349 AM EDT MON OCT 10 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY. * LOCATIONS...THE CHAMPLAIN VALLEY. * HAZARDS...AREAS OF PATCHY FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...TEMPERATURES WILL FALL INTO THE MID 30S SHORTLY AFTER MIDNIGHT AND THEN FALL TO THE LOWER 30S DEVELOPING FROST BEFORE SUNRISE. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
880 WWUS71 KBTV 101224 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 824 AM EDT MON OCT 10 2016 NYZ026-027-087-102030- /O.CAN.KBTV.FR.Y.0007.000000T0000Z-161010T1300Z/ /O.CON.KBTV.FR.Y.0008.161011T0400Z-161011T1300Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 824 AM EDT MON OCT 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... ...FROST ADVISORY FOR THIS MORNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY. * LOCATIONS...WESTERN AND NORTHERN SAINT LAWRENCE COUNTY AND NORTHERN FRANKLIN COUNTY IN NEW YORK. * HAZARDS...AREAS OF PATCHY FROST. * TEMPERATURES...HIGHS IN THE UPPER 50S. LOWS IN THE LOWER 30S. * TIMING...THE COLDEST TEMPERATURES COMBINED WITH LOWER WINDS WILL OCCUR JUST BEFORE SUNRISE THIS MORNING. MONDAY NIGHT TEMPERATURES WILL DROP TO THE LOWER 30S SHORTLY AFTER MIDNIGHT AND BE THE COLDEST JUST BEFORE SUNRISE ON TUESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ VTZ006-008-010-012-017>019-102030- /O.CON.KBTV.FZ.W.0003.161011T0400Z-161011T1300Z/ LAMOILLE-WASHINGTON-ORANGE-WINDSOR-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...JOHNSON...STOWE...MONTPELIER... BRADFORD...RANDOLPH...SPRINGFIELD...WHITE RIVER JUNCTION... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 824 AM EDT MON OCT 10 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY. * LOCATIONS...EASTERN AND CENTRAL VERMONT. * HAZARDS...FREEZING TEMPERATURES WITH AREAS OF FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. HIGHS IN THE LOWER 60S. * TIMING...TEMPERATURES WILL FALL INTO THE MID 30S SHORTLY AFTER MIDNIGHT AND THEN FALL TO BELOW FREEZING BEFORE DAYBREAK. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECASTED TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INDOORS. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NYZ028-035-VTZ002-005-009-011-016-102030- /O.CON.KBTV.FR.Y.0008.161011T0400Z-161011T1300Z/ EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-WESTERN CHITTENDEN- WESTERN ADDISON-WESTERN RUTLAND-EASTERN FRANKLIN- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES... RUTLAND...ENOSBURG FALLS...RICHFORD 824 AM EDT MON OCT 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY. * LOCATIONS...THE CHAMPLAIN VALLEY. * HAZARDS...AREAS OF PATCHY FROST. * TEMPERATURES...LOWS IN THE LOWER 30S. HIGHS IN THE MID 60S. * TIMING...TEMPERATURES WILL FALL INTO THE MID 30S SHORTLY AFTER MIDNIGHT AND THEN FALL TO THE LOWER 30S DEVELOPING FROST BEFORE SUNRISE. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ JMG
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at Oct 8, 10:36 PM EDT, 4 hours 27 minutes earlier.
Area forecast discussion, Oct 8, 10:36 PM EDT, 4 hours 27 minutes before
Area Forecast Discussion National Weather Service Burlington VT 1036 PM EDT Sat Oct 8 2016 .SYNOPSIS... A cold front will cross the area overnight with scattered showers expected. Behind this front a much cooler autumn like airmass will settle across the region for tomorrow into Monday. Temperatures moderate by the middle of next week with the next chance of rainfall not occurring until next Thursday. && .NEAR TERM /UNTIL 6 PM SUNDAY EVENING/... As of 1036 PM EDT Saturday...Composite radar loop showing showers continuing to diminish in areal extent as the cold front moves through the region. Have lowered pops to reflect this. Otherwise, no other changes to the forecast at this time. Previous discussion from 246 PM EDT Saturday...The forecast generally remains on track for as our well-advertised surface cold front marches bodily east across the region. After perusing available data I must admit I'm rather underwhelmed with chances for a widespread wetting rainfall from the Champlain Valley east. Despite a rather decent baroclinic zone, only a narrow axis of deeper moisture (PWATS to about 1") exists along the boundary and without better forcing from a more definable shortwave or more robust low level convergence I feel CAM output remains in line showing only scattered activity at best. In general will keep with prior forecaster's idea showing highest threat of precipitation to occur this evening, with large-scale drying under a persistent overcast occurring after midnight as post-frontal background flow trends northwesterly. Low temperatures a blend of available guidance showing readings bottoming out mainly in the 40s. By tomorrow morning we'll still be dealing with ample mid to high level cloud cover from the blow-off upper moisture of once Hurricane Matthew and have leaned toward the most recent CIRA WRF simulated imagery as a baseline start around sunrise. As the day wears on this high level cloud cover will begin to edge east, though with the base of the upper trough approaching I feel any sunshine will generally be counterproductive in the modest cold thermal advective regime fostering scattered to broken stratocumulus, especially in the higher terrain. Blended model 18Z 925 mb thermal progs support rather cool highs ranging through the 50s, which seems plausible considering our source air at 500m tomorrow is currently residing across the central ON/QE border. && .SHORT TERM /6 PM SUNDAY EVENING THROUGH MONDAY NIGHT/... As of 252 PM EDT Saturday...Main weather maker in the short-term period is the sprawling Canadian anticyclone associated with a shot of below-normal temperatures across the North Country. While the growing season has already been declared as ended in the Adirondacks and Northeast Vermont, the remainder of the North Country where the growing season continues stands a good shot at experiencing at least their first frost either Sunday or Monday evening. At this point, the most widespread coverage would be on Monday night pending potential for fog. For Sunday Night: Ridge of high pressure will continue to build eastward into Sunday night. Daytime cold-air stratocumulus should dissipate with sunset and as strong mid-level shortwave trough exits our area early Sunday evening. The cool (850 mb temps as low as -4C)and dry nature of the air mass advecting in should foster near ideal radiative cooling conditions favorable for frost as temperatures drop into the upper 20s to mid/upper 30s. Frost should be the most prevalent across northern New York and the only question there being if fog may set in before the frost does. Across Vermont, more of a lingering northwesterly gradient flow with the building ridge may limit a more prevalent frost coverage. For Monday: Core of coldest portion of the Canadian air mass settles in early Monday, with slow moderation in 925 and 850 mb temps. Columbus Day will feel very much like fall however as a lingering north wind around 10 mph should offset strong insolation in clear skies. Indicated highs closer to the mid 50s in the deeper valleys, but only in the mid/upper 40s around 1000'. For Monday Night: Somewhat paradoxically, despite continued warming 925 and 850 mb temps (925 temps start around +2C and warm to around +6C by morning), it's during this period when frost may be the most widespread. And that's because the center of the high parks itself right over the North Country, in about as ideal a radiative cooling setup as one could ask for. Cool daytime highs should plummet pretty quickly with sundown. Heavily weighted lows toward MAV/MET MOS with readings ranging from the low 20s in the Adirondacks to the mid/upper 30s immediately adjacent to Lake Champlain. It seems likely frost headlines may be needed during this period for areas where the growing season continues. && .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 252 PM EDT Saturday...Large ridge surface and aloft will continue to influence North Country weather Tuesday through Wednesday night. Steadily moderating temperatures and large diurnal temperature ranges can be anticipated through this period, along with continued dry conditions. I opted to blend in MOS-based temps vs a strict consensus blend for the lows to better show the diurnal range. Mid-level ridge begins to break down and shift eastward Wednesday in response to deepening longwave trough with embedded shortwave energy digging into the Great Lakes region. Its associated seasonably strong cold front offers the next chance for light precipitation. This is focused primarily in the Thursday and Thursday night period, in the Chance category, tapering to slight chance Thursday night. Early morning Friday, strong columnar cold advection and lingering RH through our mountain summit depth as modeled in 12z GFS Bufkit profiles MAY support a few snowflakes across our highest summits. High pressure builds in with a return to cooler than normal temps Friday and another strong radiational cooling night in the offing for Friday night. && .AVIATION /03Z Sunday THROUGH Thursday/... Through 00Z Monday...A cold front continues to produce a broken line of showers with mainly vfr conditions in the valley taf sites and ifr at slk and mvfr at mpv due to cigs. Showers will quickly exit our taf sites by 02z with a wind shift to the northwest between 02z-05z this evening. This upslope flow and leftover moisture...will continue to produce periods of ifr cigs at slk thru 03z or 04z...before gradually lifting to mvfr. Elsewhere...a period of mvfr cigs are possible at btv associated with northwest flow and mpv...but conditions should improve to vfr by morning. Given good boundary layer mixing not expecting much fog tonight. On sunday...northwest winds 5 to 15 knots prevail with plenty of strato cumulus clouds developing. Outlook 00Z Monday through Thursday... Vfr with light northwest winds will become terrain driven on by Monday morning with some patchy fog possible at slk/mpv toward sunrise. High pres with vfr for Monday into Tuesday with areas of fog/freezing fog likely at slk/mpv each morning. Next surface cold front with a line of broken showers arrives on Thursday with brief period of mvfr cigs possible at slk/mpv. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...JMG NEAR TERM...JMG/WGH SHORT TERM...Loconto LONG TERM...Loconto AVIATION...Taber
Hazardous weather outlook, Oct 9, 3:03 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 303 AM EDT SUN OCT 9 2016 NYZ028>031-034-035-VTZ001>012-016>019-100715- EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN- WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 303 AM EDT SUN OCT 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026-027-087-100715- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- 303 AM EDT SUN OCT 9 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in New York, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.